# SDR JJBA20201103006

- Difficulty date: November 3, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,968 hours, 27,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE ON RT FWD FUSE 2, BETWEEN FR 11-12 AND BETWEEN STR 17R-18R.  SKIN REPAIRED ON RT FWD FUSELAGE 2, BETWEEN FR 11-12, BETWEEN STR 17R-18R.
